A Caltech Library Service

A general averaging theory via series expansions

Vela, Patricio A. and Burdick, Joel W. (2003) A general averaging theory via series expansions. In: Proceedings of the 2003 American Control Conference, 2003. Vol.2. IEEE , Piscataway, NJ, pp. 1530-1535. ISBN 0-7803-7896-2.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


This paper generalizes averaging theory to arbitrary order by synthesizing series expansion methods for nonlinear time-varying vector fields and their flows with nonlinear Floquet theory. A companion paper uses these results to construct exponentially stabilizing controllers for underactuated nonlinear systems.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 IEEE. This work was supported in part by the National Science Foundation through Engineering Research Center grant NSF9402726.
Funding AgencyGrant Number
Record Number:CaltechAUTHORS:20170518-133519912
Persistent URL:
Official Citation:P. A. VeIa and J. W. Burdick, "A general averaging theory via series expansions," Proceedings of the 2003 American Control Conference, 2003., 2003, pp. 1530-1535. doi: 10.1109/ACC.2003.1239808
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77585
Deposited By: Kristin Buxton
Deposited On:18 May 2017 21:13
Last Modified:03 Oct 2019 17:59

Repository Staff Only: item control page